# SDR SWAA2020030442047

- Difficulty date: February 10, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 146A7730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON KEEL BEAM CLIP COMMON TO VHF ANTENNA MOUNT BS 727D+4" AFT INBOARD STR 27R DUE TO BLUE WATER SPILL         CORROSION FOUND OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE GIVE IN SRM REMOVED CLIP, FABRICATED FROM BAC1496-672T62 M#1370754-1, LOCATED DRILLED, APPLIED CHEMICAL CONVERSION COATING, PRIMED & INSTALLED PER DWG 146A7730, SRM 51-40-02-OG-0, SRM 51-40-05-0G-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804 FASTENERS COMMON TO KEEL BEAM TO BE INSTALLED ON CUSTOMER CARD U116483 -SAM 326A1294210 BLOCK 8
